# SDR FDEA201202220641

- Difficulty date: February 22, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 37,580 hours, 19,108 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: A53778338272
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FR 38.1 LT, S44L, 8" BELOW ROLLER TRACK 3L, INTERCOSTAL WEB HAS CRACK AT LOWER FWD ATTACH POINT 1.5" LONG.  R & R FWD CARGO COMP FR 38.1 LT INTERCOSTAL BELOW ROLLER TRACK 3 REF TO SRM 51-40-21.  PERFORMED OPS CHECK, OPS CHECK SATISFACTORY REF TO AMM 71-00-00-5.
